# SDR SWAA2014032726565

- Difficulty date: March 24, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 67,951 hours, 56,712 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654465114
- Part serial: 0282
- Condition: Leaking
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 FLIGHT SPOILER ACTUATOR LEAKED.  R & R ACTUATOR IAW AMM.
